# SDR AUS20020492

- Difficulty date: May 27, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R3A
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Unapproved Part
- Location: Fire Btl Squib
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) APU FIRE BOTTLE SQUIB WIRE BETWEEN PIN 2 AND EARTH POINT WIRE WAS THE INCORRECT TYPE FOR THE APPLICATION. THE WIRE FITTED WAS A SINGLE CORE SHIELDED WIRE WITH 150 DEGREE BLUE AMP TERMINALS. THE CORRECT WIRE IS 16 GAUGE SINGLE CORE 260 DEGREE WIRE. A SIMILAR LENGTH OF WIRE WAS FOUND INSTALLED IN THE EXTINGUISHER USED CIRCUIT FROM EARTH POINT L1 TO TERMINAL STRIP 311-03-00 B1. THIS WIRE SHOULD HAVE BEEN A 22 GAUGE 260 DEGREE SINGLE CORE WIRE. UNAPPROVED PART. PERSONNEL/MAINTENANCE ERROR.
